# SDR DALA2024120511481

- Difficulty date: December 3, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 77,892 hours, 30,109 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Angle
- Condition: Corroded
- Location: L-2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6704 MAIN CABIN, L-2 DOOR, STA 720 TO STA 720, FLOOR SUPPORT ANGLE HAS CORROSION. CORRECTIVE ACTION: REMOVED AND REPLACED FLOOR SUPPORT AND ANGLE AT MAIN CABIN, L-2 DOOR, STA 720 TO STA 720, IAW B757-200 SRM 51-40-02, SRM. (0691636)
